# SDR USAA2010121793119

- Difficulty date: December 3, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: D55182601000
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACKS FRONT SPAR OF LEADING EDGE OF LEFT HORIZONTAL STABILIZER INTERNAL AREA OF ACCESS PANEL 331AB.  REPAIRED STIFFENER BETWEEN RIB 4 TO RIB 5 OF LEADING EDGE OF LEFT HORIZONTAL STABILIZER INTERNAL AREA IAW EA 133177 & A320 SRM 51-77-12.
